# SDR AALA201711259001

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 31,077 hours, 10,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Damaged
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FITTING AT FRAME 18,  Y-1292 DAMAGED AT TWO PLACES ON THE LOWER SURFACE. REPLACED FITTING IAW SRM 51-42-11.  AIRCRAFT WAS GROUNDED.
